A simple proof of the support theorem for diffusion processes
Séminaire de probabilités de Strasbourg, Tome 28 (1994) , pp. 36-48.
@article{SPS_1994__28__36_0,
     author = {Millet, Annie and Sanz-Sol\'e, Marta},
     title = {A simple proof of the support theorem for diffusion processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {36--48},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {28},
     year = {1994},
     zbl = {0807.60073},
     mrnumber = {1329099},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1994__28__36_0/}
}
Millet, Annie; Sanz-Solé, Marta. A simple proof of the support theorem for diffusion processes. Séminaire de probabilités de Strasbourg, Tome 28 (1994) , pp. 36-48. http://www.numdam.org/item/SPS_1994__28__36_0/

[1] S. Aida, S. Kusuoka AND D. Stroock, On the Support of Wiener Functionals, Asymptotic problems in probability Theory: Wiener functionals and asymptotics, Longman Sci. & Tech., Pitman Research Notes in Math. Series 294, N.Y., 3-34, (1993). | Zbl 0790.60047

[2] G. Ben Arous AND M. Gradinaru, Normes Höldériennes et support des diffusions, C.R. Acad. Sc. Paris, t. 316, Série 1 n. 3, 283-286, (1993). | MR 1205200 | Zbl 0768.60067

[3] G. Ben Arous, M. Gradinaru AND M. Ledoux, Hölder norms and the support theorem for diffusions, preprint. | Zbl 0814.60075

[4] Z. Ciesielski, On the isomorphisms of the spaces Hα and m, Bull. Acad. Pol. Sc., 8, . 217-222 (1960), | MR 132389 | Zbl 0093.12301

[5] I. Gyöngy AND T. Pröhle, On the approximation of stochastic differential equations and on Stroock-Varadhan's support theorem, Computers Math. Applic, 19, 65-70 (1990). | MR 1026782 | Zbl 0711.60051

[6] N. Ikeda AND S. Watanabe, Stochastic Differential Equations and Diffusion Processes, Amsterdam, Oxford, New York: North Holland; Tokyo: Kodansha 1981. | MR 637061 | Zbl 0495.60005

[7] V. Mackevicius, On the Support of the Solution of Stochastic Differential Equations, Lietuvos Matematikow Rinkings XXXVI (1), 91-98 (1986). | MR 847207 | Zbl 0621.60062

[8] A. Millet AND M. Sanz-Solé, The Support of an Hyperbolic Stochastic Partial Differential Equation, Probability Theory and Related Fields, to appear, Prépublication du Laboratoire de Probabilités de l'Université Paris VI n.° 150, 1993. | MR 1262971

[9] D.W. Stroock AND S.R.S. Varadhan, On the Support of Diffusion Processes with Applications to the Strong Maximum Principle, Proc. Sixth Berkeley Symp. Math. Statist. Prob. III, 333-359, Univ. California Press, Berkeley, 1972. | MR 400425 | Zbl 0255.60056

[10] D.W. Stroock AND S.R.S. Varadhan, On Degenerate Elliptic-Parabolic Operators of Second Order and their Associated Diffusions, Comm. on Pure and Appl. Math. Vol XXV, 651-713 (1972). | MR 387812 | Zbl 0344.35041

[11] D.W. Stroock AND S.R.S. Varadhan, Multidimensional processes, Springer-Verlag, Berlin Heildelberg, New York, 1979. | MR 532498 | Zbl 0426.60069